# SDR ASAA2022060138542

- Difficulty date: June 1, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N921AK
- Make and model: Boeing 737-9
- Aircraft serial: 43337
- Aircraft time: 2,217 hours, 637 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 31709
- Part serial: D0414
- Condition: Burst
- Location: R Main Ldg Gear
- Part time: 934 hours, 294 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING TAXI INTO THE GATE RAMPERS STOPPED US SHORT. NOTIFIED US OF FLAT TIRE AND DAMAGE TO TIRE. NORMAL LANDING AND TAXI IN. AUTO BRAKE 3 WAS SELECTED FOR LANDING. NLG & MLG GEAR PINS INSTALLED PER B737-9 AMM 32-00-01. GROUNDED - YES. FOUND #4 MAIN TIRE BURST & TREAD LOSS. REMOVED & REPLACED #3 & #4 MAIN TIRES PER B737-9 AMM 32-45-11. DAMAGED PARTS: #6 FLAP FAIRING ASSY, R/H INBRD AFT FLAP ASSY, R/H OUTBD MLG DOOR ASSY, R/H INBD #7 GRND SPOILER ASSY, AND R/H INBD MLG DOOR ASSY. REF ASA LOGPAGES 60463043, 60463044, 60463045, 60463046, 60463047.
